Topological analysis of linear systems

Pávó, Imre: Topological analysis of linear systems. In: Acta cybernetica, (3) 3. pp. 215-224. (1977)

Cikk, tanulmány, mű

Download (717kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1977
Volume: 3
Number: 3
ISSN: 0324-721X
Page Range: pp. 215-224
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: 224. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27

Actions (login required)

View Item View Item